# SDR HYIA20160104004

- Difficulty date: December 27, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N6875D
- Make and model: Cessna 402C
- Aircraft serial: 402C0511
- Aircraft time: 32,254 hours, 32,792 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Grounding Strap
- Part number: 511855216
- Condition: Defective
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED WINDSHIELD HEAT ARCING INFLIGHT.  R & R 3 WINDSHIELD GROUNDING STRAPS & OPERATIONALLY CHECKED GOOD.
